# SDR SWIA2025022841127

- Difficulty date: November 27, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N487CA-8983 CARGO DOOR OUTER UPPER SKIN. TWO GOUGES ON UPPER SKIN OF CARGO DOOR.  ONE GOUGE MEASURING 13" FROM THE FRONT OF THE DOOR. THE SECOND GOUGE MEASURING 23" INCHES FROM THE FRONT OF THE DOOR. ONE GOUGE MEASURING   .76" W X 1.25" L X .012" D. THE SECOND GOUGE MEASURING .41"W X 1.33"L X .015" D. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 2/27/2025)    TWO GOUGES ON CARGO DOOR OUTER SKIN REPAIRED AS PER REO 601R-52-31-427 REV --, DATED 2024-12-27. SEE CONTINUATION CARD FOR FURTHER DETAILSCOMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR000
